# SDR CA110201004

- Difficulty date: January 30, 2011
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Robsin R44RAVENII
- Aircraft time: 3,346 hours
- Engine: Lyc IO540AE1A5
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Part number: D8187B
- Condition: Failed
- Location: Aux Fuel
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) AUX FUEL PUMP CAUTION LIGHT CAME ON IN FLIGHT.  AUXILLARY FUEL PUMP REPLACED.
